# SDR USAA2011080100037

- Difficulty date: July 3, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130700200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSON ON COUNTERSINK HOLES OF RIGHT WING FUEL PANEL 640HB BETWEEN WS 7316 TO WS 792 & BETWEEN  WING RIB 13 TO RIB 14.  REPLACED RIGHT WING FUEL PANEL  640HB IAW A319 SRM 57-27-11.
